# SDR GLBA96031

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FSD - CRWE REPORTED AUTOFEATHER CB POPPED ON FINAL WHEN GEAR WAS SELECTED DOWN.  MAINTENANCE LUBRICATED RIGHT GEAR UPLOCK SWITCH.  SYSTEM OPS CHECK GOOD.  (M)
